Alert archive / Colorado / Tornado Warnings in 2022

Tornado Warning 32, NWS Goodland, KS

July 6, 2022Yuma County, Colorado

NWS Goodland, KS issued this tornado warning at Jul 6, 2022, 7:52 PM MDT for Yuma County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2022, 7:52 PM MDT (01:52 UTC)
Expired
Jul 6, 2022, 8:15 PM MDT
In force
23 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Yuma County, CO

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:09 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

772 
WFUS53 KGLD 070152
TORGLD
COC125-070215-
/O.NEW.KGLD.TO.W.0032.220707T0152Z-220707T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
752 PM MDT Wed Jul 6 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Southwestern Yuma County in northeastern Colorado...

* Until 815 PM MDT.
    
* At 752 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles southeast of Cope, or 23 miles north of
  Seibert, moving east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Yuma County, including the following locations... Joes
  and Kirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3967 10280 3971 10249 3957 10241 3957 10280
TIME...MOT...LOC 0152Z 270DEG 44KT 3963 10276 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
4 follow-up statements
919 
WWUS53 KGLD 070158
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
758 PM MDT Wed Jul 6 2022

COC125-070215-
/O.CON.KGLD.TO.W.0032.000000T0000Z-220707T0215Z/
Yuma CO-
758 PM MDT Wed Jul 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
SOUTHWESTERN YUMA COUNTY...
    
At 758 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Cope, or 22 miles north of Stratton,
moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Joes and Kirk. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3967 10279 3971 10249 3957 10241 3957 10278
TIME...MOT...LOC 0158Z 270DEG 44KT 3963 10266 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
158 
WWUS53 KGLD 070202
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
802 PM MDT Wed Jul 6 2022

COC125-070215-
/O.CON.KGLD.TO.W.0032.000000T0000Z-220707T0215Z/
Yuma CO-
802 PM MDT Wed Jul 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
SOUTHWESTERN YUMA COUNTY...
    
At 802 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles east of Cope, or 22 miles north of Stratton,
moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Joes and Kirk. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3971 10249 3957 10241 3959 10272 3968 10273
TIME...MOT...LOC 0202Z 270DEG 44KT 3963 10259 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
994 
WWUS53 KGLD 070207
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
807 PM MDT Wed Jul 6 2022

COC125-070215-
/O.CON.KGLD.TO.W.0032.000000T0000Z-220707T0215Z/
Yuma CO-
807 PM MDT Wed Jul 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR SOUTH
CENTRAL YUMA COUNTY...
    
At 807 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles west of Bonny Reservoir, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Kirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3971 10249 3957 10241 3959 10267 3968 10266
TIME...MOT...LOC 0207Z 270DEG 44KT 3963 10251 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Trigg
330 
WWUS53 KGLD 070211
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
811 PM MDT Wed Jul 6 2022

COC125-070221-
/O.EXP.KGLD.TO.W.0032.000000T0000Z-220707T0215Z/
Yuma CO-
811 PM MDT Wed Jul 6 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL YUMA COUNTY WILL EXPIRE AT
815 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.

LAT...LON 3971 10249 3957 10241 3959 10267 3968 10266
TIME...MOT...LOC 0211Z 270DEG 44KT 3963 10246 

$$

Trigg

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jul 6, 5:55 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 6, 5:55 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
555 PM MDT Wed Jul 6 2022

.SHORT TERM...(This evening through Saturday)
Issued at 250 PM MDT Wed Jul 6 2022

Tonight...a strong weather disturbance is forecast to move off of
the Palmer Divide and into far eastern Colorado in the 4 PM MDT to 8
PM MDT timeframe, continuing east into adjacent counties of
northwest Kansas and extreme southwest Nebraska through about 9 PM
MDT (10 PM CDT). Supercell thunderstorms are anticipated with all
modes of severe weather possible, including locally heavy rainfall
(precip water values of 1.3-1.6 inches with storm motions of 10 to
15 mph). After about 10 PM MDT (11 PM CDT) the supercells develop
into a cluster of storms continuing to the east and out of the area
several hours after midnight. The severe weather threat transitions
to strong outflow winds and a continued threat for locally heavy
rainfall and threat for flash flooding (precipitable water values of
1.5-2.0 inches). Low temperatures are expected to be in the upper
50s to upper 60s.

Thursday-Thursday night...the forecast area is expected to be under
subsidence in the wake of last nights system for most of the day
until the next weather system moves into far eastern Colorado near
or slightly after 6 PM MDT (7 PM CDT). Any thunderstorms with this
system look to last long enough to move into adjacent counties of
northwest Kansas and extreme southwest Nebraska during the evening
before generally dissipating shortly after midnight as they continue
east. High temperatures are expected to be in the upper 80s to lower
90s. Low temperatures are expected to be in the upper 50s to upper
60s.

Friday-Friday night...the upper level ridge center slides to the
west over New Mexico and the Texas panhandle with ridging aloft
building. Rainfall chances are generally confined to the Cheyenne
Ridge and Palmer Divide areas in the afternoon (Flager area),
sliding southeast into the Cheyenne Wells, Tribune and Leoti areas
during the evening. High temperatures continue in the upper 80s to
lower 90s. Low temperatures fall into the lower to upper 60s.

Saturday...a 600dam high pressure center is forecast to be over
south central Colorado. A lack of moisture will prevent any
thunderstorms from forming. High temperatures rise a few degrees
into the lower 90s to around 100 degrees.

.LONG TERM...(Saturday night through Wednesday)
Issued at 125 PM MDT Wed Jul 6 2022

With an amplifying ridge coming off of the Rockies this weekend,
Saturday night’s low temperatures will remain in the 60s to 70s
while Sunday’s high temperatures will be in the triple digits.
Our western counties will have an increased fire weather risk on
Sunday as RH values will be in the teens and winds will gust over
20kts.

At 250mb, a trough along the U.S. and Canada boarder will begin
pushing the ridge to the east. As these two features collide, the
flow will become more zonal and begin taking on a slight northern
component around the start of the workweek. This will help cooler
temperatures enter the Tri-State area Sunday night into Monday.
Most of the CWA can expect low temperatures Sunday night to be 5
to 10 degrees above normal. Cooler temperatures will be present
throughout the early half of next week with high temperatures
being in the 90s from Monday to Wednesday. Nighttime low
temperatures will be in the 60s.

Monday evening will be our first decent chance of rain in the long
range forecast. Tuesday evening also has a chance of
precipitation, but confidence is not as high with these showers.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 518 PM MDT Wed Jul 6 2022

An area of showers and thunderstorms will move across the central
High Plains region this evening between 02-09Z with VFR
conditions becoming MVFR due to lower ceilings and some reductions
in visibility due to heavy rainfall during that time.

Showers will move into the vicinity of GLD around 02Z with
intermittent thunderstorms likely between 03-05Z, dissipating to
showers in the vicinity between 05-08Z.

Showers will move into the vicinity of MCK around 04Z with
intermittent thunderstorms between 07-09Z, dissipating to showers
in the vicinity between 09-11Z.

Both locations should be free of any showers or low clouds through
Thursday morning and into the early afternoon.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...CA
AVIATION...LOCKHART
Hazardous weather outlook, Jul 6, 2:45 PM MDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
245 PM MDT Wed Jul 6 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
245 PM MDT Wed Jul 6 2022 /345 PM CDT Wed Jul 6 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated to scattered thunderstorms will be possible across the area
through mid afternoon. Severe weather is possible but not likely.

Supercell thunderstorms are expected to move into far eastern
Colorado by 5 PM MDT, continuing east into adjacent counties of
northwest Kansas and extreme southwest Nebraska around 7 PM MDT (8
PM CDT). All modes of severe weather are possible including hail up
to the size of golf balls, wind gusts up to 70 mph, locally heavy
rainfall which could produce flooding of poor drainage and low lying
areas or flash flooding.

A large cluster of strong to severe thunderstorms are anticipated to
move across the area from west to east from about from about 9 PM
MDT (10 PM CDT) through about 4 AM MDT (5 AM CDT). The primary
hazards include wind gusts up to 65 mph, hail up to one inch in
diameter and locally heavy rainfall which may produce flash flooding
or flooding of poor drainage and low lying areas.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

Strong to severe thunderstorms are possible late Thursday afternoon
into the evening for locations generally east of a line from Wray to
Leoti. Large hail and damaging winds will be the primary hazards.

Elevated fire weather conditions are possible Sunday afternoon for
locations along and west of Kansas Highway 27. Heat index values
around 103 degrees are expected across Norton and Graham counties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through 2 AM MDT (3 AM CDT). We
would appreciate reports of severe weather via telephone and social
media.

In the hours before

Local storm report, Jul 6, 4:49 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       4 SSE NEW ALMELO        39.54N 100.07W
07/06/2022  M1.50 INCH       GRAHAM             KS   PUBLIC

            REPORT OF AN INCH AND A HALF OF RAIN FROM
            STORMS THE PAST 12 HOURS ENDING AT 22Z.

&&

KAK
Local storm report, Jul 6, 4:58 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
458 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 NNE AROYA             38.87N 103.12W
07/06/2022  E0.75 INCH       CHEYENNE           CO   STORM CHASER

            ESTIMATED HALF TO 0.75 INCH HAIL AT
            LOCATION.

&&
Special weather statement, Jul 6, 5:20 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Goodland KS
520 PM MDT Wed Jul 6 2022

COZ092-062345-
Cheyenne County CO-
520 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southwestern
Cheyenne County in east central Colorado through 545 PM MDT...

At 519 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Kit Carson, or 29 miles west of Cheyenne Wells, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Kit Carson around 535 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Goodland.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3893 10284 3881 10250 3861 10260 3861 10283
      3865 10297
TIME...MOT...LOC 2319Z 290DEG 22KT 3879 10290

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Trigg
Local storm report, Jul 6, 5:30 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
530 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             KIT CARSON              38.76N 102.80W
07/06/2022  E0.25 INCH       CHEYENNE           CO   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED WITH HEAVY RAINFALL
            ONGOING THAT LOWERED VISIBILITY DOWN TO AN
            1/8 MILE.

&&

MRC
Special weather statement, Jul 6, 5:44 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
544 PM MDT Wed Jul 6 2022

COZ092-070045-
Cheyenne County CO-
544 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of south central
Cheyenne County in east central Colorado through 645 PM MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kit Carson, or 22 miles west of Cheyenne Wells, moving east at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Cheyenne County in east central Colorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Goodland.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3891 10276 3875 10237 3861 10244 3861 10290
      3862 10292
TIME...MOT...LOC 2344Z 290DEG 23KT 3873 10276

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Trigg
Special weather statement, Jul 6, 7:14 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Goodland KS
714 PM MDT Wed Jul 6 2022

COZ091-092-070200-
Kit Carson County CO-Cheyenne County CO-
714 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of northwestern
Cheyenne and southwestern Kit Carson Counties in east central
Colorado through 800 PM MDT...

At 714 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Flagler, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Cheyenne and southwestern Kit Carson Counties in east central
Colorado.

This includes Interstate 70 in Colorado between mile markers 391 and
408.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3913 10316 3928 10315 3931 10281 3900 10281
      3901 10316
TIME...MOT...LOC 0114Z 272DEG 22KT 3915 10315

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MRC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:14 PM MDTSpecial Weather StatementGLDKit Carson46 min
Jul 6, 7:29 PM MDTSevere Thunderstorm WarningGLDYuma61 min
Jul 6, 7:38 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson52 min
Jul 6, 8:11 PM MDTSpecial Weather StatementGLDKit Carson64 min
Jul 6, 8:17 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne13 min
Jul 6, 8:27 PM MDTSevere Thunderstorm WarningGLDCheyenne48 min
Jul 6, 8:30 PM MDTSpecial Weather StatementGLDKit Carson60 min
Jul 6, 8:54 PM MDTSevere Thunderstorm WarningGLDKit Carson36 min
Jul 6, 9:12 PM MDTSpecial Weather StatementGLDCheyenne18 min
Jul 6, 9:52 PM MDTFlash Flood WarningGLDCheyenne3 hr
Jul 6, 10:47 PM MDTSpecial Weather StatementGLDCheyenne58 min
Jul 7, 5:09 PM MDTSpecial Weather StatementGLDYuma21 min
Jul 7, 5:42 PM MDTSpecial Weather StatementGLDYuma18 min

Nearby

Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.